Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    Carth's Avatar
    Carth is offline Registered User
    Join Date
    Jun 2004

    Does this drug cause injuries?

    Dbol . Seems like when I'm on it...I get tendonitis.

  2. #2
    HeAtMaN05's Avatar
    HeAtMaN05 is offline Junior Member
    Join Date
    Apr 2004
    You need to stretch more and drink plenty of water to reduce it....if the pain is real bad take a day or two to rest it...

  3. #3
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Quote Originally Posted by Carth
    Dbol. Seems like when I'm on it...I get tendonitis.
    Muscle strength increases faster then connective tissue, tendons and bone joints can handle. Most often this comes from not enough advanced training naturally before starting roids or not enough training at a slower pace before challenging ever heavier weights.

    Injectables give you a better slower paced increase of strength and deca can help with the tendonitus. You can also slack off how fast you challenge heavier weights, even back down some until the tendonitus subsides, then watch how fast you challenge heavier weights.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts